Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representation type of $q$-Schur algebras


Authors: Karin Erdmann and Daniel K. Nakano
Journal: Trans. Amer. Math. Soc. 353 (2001), 4729-4756
MSC (2000): Primary 16G60, 20G42
Published electronically: July 11, 2001
MathSciNet review: 1852080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we classify the $q$-Schur algebras having finite, tame or wild representation type and also the ones which are semisimple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G60, 20G42

Retrieve articles in all journals with MSC (2000): 16G60, 20G42


Additional Information

Karin Erdmann
Affiliation: Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford, OX1 3LB, UK
Email: erdmann@maths.ox.ac.uk

Daniel K. Nakano
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02849-5
PII: S 0002-9947(01)02849-5
Received by editor(s): September 24, 1999
Received by editor(s) in revised form: September 13, 2000
Published electronically: July 11, 2001
Additional Notes: Research of the second author partially supported by NSF grant DMS-9800960
Article copyright: © Copyright 2001 American Mathematical Society